# SDR VNAA2017090111101

- Difficulty date: September 1, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 2,943 hours, 2,731 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Clamp
- Condition: Out Of Position
- Location: Bleed Duct
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT CREW HAD A LT BLEED MESSAGE DISPLAY. LT PACK AUTOSHUTDOWN.  ACFT LOST PRESSURIZATION.  EMERGENCY DECLARED AND DIVERTED.  MX FOUND A LEAK NEAR THE ACM . THE CLAMP ON THE VALVE POSITION WAS CHANGED TO PREVENT DIRECT FLOW ONTO THE BLEED LOOP. PERFORMED LEAK AND OPERATIONAL CHECK AND NO DEFECTS NOTED.
